Analytical Solution of the Effect of Awareness Program by Media on the Spread of an Infectious Disease by Homotopy Perturbation Method




Nonlinear system of Differential Equation, Approximate Solution, Homotopy Perturbation Method, Numerical Simulation.


Wireless sensor networks (WSNs) have received wide-ranging consideration
due to their boundless potential in civil and military applications. Malicious
self-replicating codes, known as malware, pose substantial threat to the wireless computing infrastructure. The attacks of the malicious signals in the WSN
are epidemic in nature. Biological epidemic models will be helpful to understand the dynamical behavior of the malware attack in WSN. In this paper,
A (SEIRS-V) Susceptible - Exposed - Infected - Recovered - Susceptible with
a Vaccination compartment, describing the undercurrents of worm propagation with respect to time in wireless sensor network (WSN) is considered. The
analytical solution of WSN is obtained by Homotopy Perturbation Method.
Numerical results are obtained and are graphically interpreted using Maple.
The results assures that the dynamics of worm propagation in WSN by the
proposed model exhibits rich dynamics.

Author Biography

Devipriya Ganeshan, Stella Maris College

Assistant Professor, Department of Mathematics,


S. Abubakar, N.I. Akinwande, O.R. Jimoh, F.A. Oguntolu, O.D. Oguwumu, Approximate Solution of SIR Infectious Disease Model using Homotopy Perturbation Method, Pacic Journal of Science and Technology, 14 (2), (2013), 163 - 169.

G. Adamu, M. Bawa, M. Jiya, U.D. Chado, A Mathematical Model for the Dynamics of Zika Virus via Homotopy Perturbation Method, Journal of Applied Science and Environmental Management, 21 (4), (2017), 615 - 623.

F. A. Adesuyi, A. Karawak, O.D. Adeyemi, F.R. Adunola, A Mathematical Model for capturing Cholera spread and containment options, International Journal of Mathematical Sciences and Computing, 4 (2018), 15 - 40.

B. Ebenezer, A. Khan, M.A. Khan, S. Islam, Solution of the Ebola Epidemic Model by Homotopy Perturbation Method, Journal of Applied Environmental and Biological Sciences, 6 (2016), 41 - 49.

G. Devipriya, Analytical Solution of Dengue Model with Maturation Delay by Homotopy Perturbation Method, Asia Mathematika, 1 (2017), 49 - 60.

J. H. He, Homotopy perturbation technique: A new nonlinear analytical technique, Applied Mathematics and Computation, 135 (2003), 73 - 79.

A. Herzog, N. Shahmehri, and C. Duma, An Ontology of Information Security, International Journal of Information Security and Privacy, 1 (2007), 1-23.

C. Karlof and D. Wagner, Secure Routing in Wireless Sensor Networks: Attacks and Countermeasures, Ad Hoc Networks, 1 (2003), 293-315.

M.A. Khan, S. Islam, M. Ullah, S.A. Khan, G. Zaman, S.F. Saddiq, Analytical Solution of the Leptospirosis Epidemic model by Homotopy Perturbation method, Research Journal of Applied Sciences, 2 (2013), 66 - 71.

B. K. Mishra and N. Jha, SEIQRS Model for the Transmission of Malicious Objects in Computer Network, Applied Mathematical Modelling, 34 (2010), 710-715.

B.K. Mishra, N. Keshri, Mathematical Model on the Transmission of Worms in Wireless Sensor Network, Applied Mathematical Modelling, 37 (2013), 4103-4111.

D. Moore, V. Paxson, S. Savage, C. Shannon, S. Staniford, and N.Weaver, Inside the Slammer Worm, IEEE Security & Privacy, 1 (2003), 33-39.

R. Senthamarai and S. Balamuralitharan, Analytical Solutions of SIRS-SI Malaria Disease Model using HPM, Journal of Chemical and Pharmaceutical Research, 8 (2016), 651 - 666.

D. Welch and S. Lathrop, Wireless Security Threat Taxonomy, in Information Assurance Workshop, 2003. IEEE Systems, Man and Cybernetics Society, (2003), 76-83.

C. Zou, W. Gong, and D. Towsley, Code Red Worm Propagation Modeling and Analysis, in Proceedings of the 9th ACM conference on Computer and communications security, (2002), 38-147, ACM New York, USA.




How to Cite

Ganeshan, D., & TS, K. (2020). Analytical Solution of the Effect of Awareness Program by Media on the Spread of an Infectious Disease by Homotopy Perturbation Method. Tamkang Journal of Mathematics, 51(4), 333-347.